Advertisement

Siberian Mathematical Journal

, Volume 30, Issue 4, pp 637–641 | Cite as

Bifurcation of periodic solutions of A system of differential equations

  • M. T. Terekhin
Article
  • 23 Downloads

Keywords

Differential Equation Periodic Solution 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Literature Cited

  1. 1.
    A. A. Andronov, A. A. Butt, and S. É. Khaikin, Theory of Oscillations [in Russian], Fizmatgiz, Moscow (1959).Google Scholar
  2. 2.
    N. F. Otrokov, “On a case involving the birth of limit cycles,” Vestn. Leningrad. Gos. Univ. Ser. Mat.,19, No. 4, 23–44 (1961).Google Scholar
  3. 3.
    J. Marsden and M. McCracken, Bifurcation of the Birth of a Cycle and Its Applications [Russian translation], Mir, Moscow (1980).Google Scholar
  4. 4.
    M. A. Krasnosel'skii, The Operator of Translation Along the Trajectories of Differential Equations, Math. Monograph No. 19, Am. Math. Soc., Providence (1968).Google Scholar

Copyright information

© Plenum Publishing Corporation 1990

Authors and Affiliations

  • M. T. Terekhin

There are no affiliations available

Personalised recommendations